RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 11, Pages 1443–1452 (Mi de10479)  

Ordinary Differential Equations

Analysis of Trajectories of a Nonlinear System of Differential Equations

H. A. Van den Berga, Yu. N. Kiselevb, M. V. Orlovb

a University of Warwick, UK
b Lomonosov Moscow State University

Full text: PDF file (1181 kB)

English version:
Differential Equations, 2001, 37:11, 1515–1525

Bibliographic databases:

UDC: 517.925.5
Received: 25.06.2001

Citation: H. A. Van den Berg, Yu. N. Kiselev, M. V. Orlov, “Analysis of Trajectories of a Nonlinear System of Differential Equations”, Differ. Uravn., 37:11 (2001), 1443–1452; Differ. Equ., 37:11 (2001), 1515–1525

Citation in format AMSBIB
\Bibitem{VanKisOrl01}
\by H.~A.~Van den Berg, Yu.~N.~Kiselev, M.~V.~Orlov
\paper Analysis of Trajectories of a Nonlinear System of Differential Equations
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 11
\pages 1443--1452
\mathnet{http://mi.mathnet.ru/de10479}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1951177}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 11
\pages 1515--1525
\crossref{https://doi.org/10.1023/A:1017904212514}


Linking options:
  • http://mi.mathnet.ru/eng/de10479
  • http://mi.mathnet.ru/eng/de/v37/i11/p1443

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019